# SDR UPS99229549

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.05-01) ON STIFFENER ATTACH ANGLE BS 320 LBL 15 WL 170.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-20-1 AND SRM 51-30-2.
